MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-020-13-0235 - truliant cr cem fem cr cem left sz 3.5 sn: (b)(4), 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t sn: (b)(4), 200-02-35 - three peg patella 35mm sn: (b)(4), 201-78-15 - holding pin mini sharp point 4 pk sn: (b)(4), 521-78-23 - threaded pin size 2.3 collared 2pk sn: (b)(4), 521-78-32 - threaded pin size 3.0 collarless 2pk sn: (b)(4).
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2019.The patient had a poly swap and was last known to be in stable condition following the event.No other patient information or medical history provided.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision was reported to be due to device recall, no other reason reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d8, h6 clinical code, component code, investigation findings code.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15370240
Report Number1038671-2022-01041
Device Sequence Number20413936
Product Code JWH
UDI-Device Identifier10885862306425
UDI-Public10885862306425
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 3.5, 9 MM
Device Catalogue Number02-022-47-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/26/2022
10/17/2025
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date11/09/2022
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale